Existence of maximal points with respect to ordered bipreference relations

  • L. Gajek
  • D. Zagrodny
Contributed Papers

Abstract

The maximality of a point with respect to an ordered pair of arbitrary preference relations is introduced. Necessary and sufficient conditions for the existence of maximal points are given.

Key Words

Preference relations multiobjective optimization maximal points 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bergstrom, T. C.,Maximal Elements of Acyclic Relations on Compact Sets, Journal of Economic Theory, Vol. 10, pp. 403–404, 1975.Google Scholar
  2. 2.
    Corley, H. W.,An Existence Results for Maximization with Respect to Cones, Journal of Optimization Theory and Applications, Vol. 31, pp. 277–281, 1980.Google Scholar
  3. 3.
    Hazen, G. B., andMorin, T. L.,Optimality Conditions in Noncanonical Multiple-Objective Programming, Journal of Optimization Theory and Applications, Vol. 40, pp. 25–60, 1983.Google Scholar
  4. 4.
    Passy, U., andLevanon, Y.,Analysis of Multiobjective Decision Problems by the Indifference Band Approach, Journal of Optimization Theory and Applications, Vol. 43, pp. 205–235, 1984.Google Scholar
  5. 5.
    Vogel, W.,Optimization and Nontransitive Preference Relations, Mathematische Operatiosforchung und Statistik, Serie Optimization, Vol. 15, pp. 365–378, 1984.Google Scholar
  6. 6.
    Yu, P. L.,Cone Extremum Points and Nondominated Solutions in Decision Problems with Multiobjectives, Journal of Optimization Theory and Applications, Vol. 14, pp. 314–377, 1974.Google Scholar
  7. 7.
    Rubin, H., andRubin, J. E.,Equivalence of the Axiom of Choice, North-Holland Publishing Company, Amsterdam, Holland, 1963.Google Scholar
  8. 8.
    Gajek, L., andZagrodny, D.,Countable Orderable Sets and Their Applications, Preprint, Lòdí Technical University, 1991.Google Scholar
  9. 9.
    Gajek, L., andZagrodny, D.,Fixed-Point Theorems Related to a General Multiobjective Optimization Problem, Preprint, Lòdí Technical University, 1991.Google Scholar
  10. 10.
    Jahn, J.,A Characterization of Properly Minimal Elements of a Set, SIAM Journal on Control and Optimization, Vol. 23, pp. 649–656, 1985.Google Scholar
  11. 11.
    Jahn, J.,Existence Theorems in Vector Optimization, Journal of Optimization Theory and Applications, Vol. 50, pp. 397–405, 1986.Google Scholar
  12. 12.
    Jahn, J.,Parametric Approximation Problems Arising in Vector Optimization, Journal of Optimization Theory and Applications, Vol. 54, pp. 503–516, 1987.Google Scholar
  13. 13.
    Dugundij, J., andGranas, A.,Fixed Point Theory, PWN, Warszawa, Poland, 1982.Google Scholar
  14. 14.
    Lassonde, M.,On the Use of KKM Multifunctions in Fixed-Point Theory and Related Topics, Journal of Mathematical Analysis and Applications, Vol. 97, pp. 151–201, 1983.Google Scholar
  15. 15.
    Chew, K. L.,Maximal Points with Respect to Cone Dominance in Banach Spaces and Their Existence, Journal of Optimization Theory and Applications, Vol. 44, pp. 1–53, 1984.Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • L. Gajek
    • 1
  • D. Zagrodny
    • 1
  1. 1.Institute of MathematicsTechnical University of LódźLódźPoland

Personalised recommendations